On the Locally Convex Structure of Strict Topologies.
Mathematische Zeitschrift, Tome 153 (1977), pp. 179-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__153_172491,
author = {Wolfgang Ruess},
title = {On the {Locally} {Convex} {Structure} of {Strict} {Topologies.}},
journal = {Mathematische Zeitschrift},
pages = {179--192},
year = {1977},
volume = {153},
zbl = {0361.46002},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__153_172491/}
}
Wolfgang Ruess. On the Locally Convex Structure of Strict Topologies.. Mathematische Zeitschrift, Tome 153 (1977), pp. 179-192. http://geodesic.mathdoc.fr/item/MZ_1977__153_172491/